# SDR ASOA20150412093

- Difficulty date: April 12, 2015
- Submitted: April 12, 2015
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 34,140 hours, 26,183 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4263, SPOILER FAIL INFLIGHT AT FL370, SPOILERS OPEN INDICATION DISPLAYED ON EICAS.  MAINTENANCE FOUND DAMAGED HARNESS AND PINS AT CONNECTOR P1166 FOR THE RT SPEED BRAKE PROXIMITY SWITCH.  REMOVED DAMAGE SECTION AND REPAIRED IAW EMB-145 SWPM 20-21-00.  R & R CONNECTOR PLUG, P1166 IAW SWPM 20-50-01.  SPOILER SYSTEM OPS CHECK GOOD IAW AMM 27-63-01.  OPS CHECK GOOD.  NO OTHER DEFECTS NOTED AT THIS TIME.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
